RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 12, Pages 1677–1683 (Mi de10053)  

Partial Differential Equations

A boundary value problem of the first kind for some nonlinear differential equations with degeneration on manifolds of arbitrary dimensions

Yu. D. Salmanov

N. Tusi Azerbaijan State Pedagogical University

Full text: PDF file (913 kB)

English version:
Differential Equations, 1999, 35:12, 1702–1708

Bibliographic databases:
UDC: 517.957
Received: 08.10.1997

Citation: Yu. D. Salmanov, “A boundary value problem of the first kind for some nonlinear differential equations with degeneration on manifolds of arbitrary dimensions”, Differ. Uravn., 35:12 (1999), 1677–1683; Differ. Equ., 35:12 (1999), 1702–1708

Citation in format AMSBIB
\Bibitem{Sal99}
\by Yu.~D.~Salmanov
\paper A boundary value problem of the first kind for some nonlinear differential equations with degeneration on manifolds of arbitrary dimensions
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 12
\pages 1677--1683
\mathnet{http://mi.mathnet.ru/de10053}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1774992}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 12
\pages 1702--1708


Linking options:
  • http://mi.mathnet.ru/eng/de10053
  • http://mi.mathnet.ru/eng/de/v35/i12/p1677

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019